# SDR AALA201804049009

- Difficulty date: April 2, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 47,324 hours, 30,271 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Slide
- Part number: D31865111
- Part serial: A7385
- Condition: Unserviceable
- Location: Lt Overwing Exit
- Part time: 44,459 hours, 24,980 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE FOUND TO BE UNSERVICEABLE.  REPLACED THE LEFT OVERWING SLIDE IAW 26C19053012, AND 8834463.
